MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI TOFFEE HAMMER; INSTRUMENT, KNEE.

BIOMET UK LTD. OXFORD UNI TOFFEE HAMMER; INSTRUMENT, KNEE.
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2.Report source: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a procedure, the surgeon was using the hammer to impact a component when it broke in 2 pieces.Nothing fell in the patient and a backup was available.No delay.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records could not be performed due to missing lot number.Review of the complaint history identified an additional similar complaint for the reported item.However, due to the lack of the lot number, an additional lot search could not be performed.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Based on the available information, the reported event cannot be confirmed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon reassessment it was noted that this product was reported in error as there was no harm or injury and the reported malfunction is not considered likely to lead to a death or serious injury if the malfunction were to recur.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD UNI TOFFEE HAMMER
Common Device Name
INSTRUMENT, KNEE.
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key21139803
Report Number3002806535-2025-00004
Device Sequence Number6982478
Product Code LXH
UDI-Device Identifier00880304525658
UDI-Public(01)00880304525658(11)141025(10)ZB141001
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-422760
Device Lot NumberZB141001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer01/22/2025
01/31/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date01/24/2025
02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown